# SDR AU990472

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 98811241
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC POWER PACK LEAKING FROM TOP PUMP SEAL.  INVESTIGATION FOUND THE MOTOR WORN.  THE HYDRAULIC FLUID WAS CONTAMINATED WITH METAL PARTICLES.
